# SDR MALA080030

- Difficulty date: February 25, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 25,282 hours, 27,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PN330151
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLIES 23LN AND 24LN FAILED CAPACITY CHECK DURING COMPLETION OF TASK CARD 335003.  REPLACED BOTH POWER SUPPLIES WITH SERVICEABLE UNITS PN 3301-51 SN ON 23 LN 2119 SN ON 24LN, OPS CHECKS GOOD.
